MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG COROX OTW 85-BP; LV LEAD

BIOTRONIK SE & CO. KG COROX OTW 85-BP; LV LEAD
Model Number 354807
Medical Device Problem Codes Extracardiac stimulation (1463); High Capture Threshold (3266)
Health Effect - Clinical Code Undesired Nerve Stimulation (1980)
Date of Event 04/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
This lv lead was explanted due to high thresholds and pocket stimulation.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.

Brand Name
COROX OTW 85-BP
Common Device Name
LV LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key11842056
Report Number1028232-2021-02661
Device Sequence Number4016941
Product Code OJX
UDI-Device Identifier04035479093549
UDI-Public04035479093549
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P070008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2017
Device Model Number354807
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/14/2021
Supplement Date Received by Manufacturer05/18/2021
Initial Report FDA Received Date05/18/2021
Supplement Report FDA Received Date05/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age80 YR